# SDR MZZA9510

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- Nature of condition: K, J, E
- Precautionary procedure: E, A, J

## Discrepancy

GUM - FLT 956 - DURING CLIMB PASSING 5,000 FEET, NR 3 ENGINE OIL QUANTITY DECREASING THROUGH 2.5 GALLONS, OIL PRESSURE AT 57 PSI, OIL TEMP 120 DEGREES CENTIGRADE.  AT 1.6 GALLONS, AIRCRAFT SHUDDERED MODERATELY.  NR 3 THROTTLE RETARDED TO CLOSED POSITION WHICH DECREASED VIBRATION.  ENGINE FAILURE/FIRE CHECK LIST PERFORMED AND AIRCRAFT RETURNED BACK TO GUAM. ENGINE WINDMILL TIME APPROXIMATELY 12 MINUTES.  (X)
